# SDR 2003FA0001171

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: General aviation
- Aircraft: N6048B
- Make and model: Gulstm 114B
- Aircraft serial: 14676
- Engine: Lyc IO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 97200M488372C3
- Part serial: 0252
- Condition: Frozen
- Location: Rt Mlg
- Part time: 244 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL INSPECTION, CYCLED LANDING GEAR.  HEARD A SQUEAL FOLLOWED BY APOP FROM THE RT MAIN LANDING GEAR, FOUND THAT THE LANDING GEAR HYD ACTUATOR ATTACH BEARING WAS FROZEN CAUSING THE ACTUATOR HOUSINGS AROUND THE BEARING TO BREAK AND PULL APART.  DURING THE RETRACTION CYCLE.  RECOMMEND: INSPECTION AND LUBEING THESE AREAS AT MORE FREQUENT INTERVALS (AT OIL CHANGES).  NOTE:  INSPECTED LT SIDE, BEARING WAS GOOD.  INSPECTED A SECOND AC FOUND BOTH MAIN GEAR ACTUATOR BEARINGS FROZEN, LUBED AND WORKED FREE.
